# SDR AALA20011631

- Difficulty date: August 4, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 17 LEFT CRACKED AT STATION 237 BEHIND FRAME.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR PER SRM 53-02 FIGURE 18.  (M)
